# SDR CALA9701298

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5520 · Elevator Structure
- Part: Wedge
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 12 INCH CRACK ON INBOARD END OF LT OUTBOARD ELEVATOR TRAILING EDGE WEDGE.  THE TRAILING EDGE SECTION WAS REMOVED.  A Z ANGLE SPLICE WAS FABRICATED. THE NEW WEDGE SECTION AND SPLICE WERE INSTALLED.  THE WORK WAS PERFORMED IAW SRM 55-30-00 AND 55-20-00.
